PROGRAM
FILTRE

conférencier

sujet

Type de cours

Destiné à

Date

Enregistrement

Register

Vendredi 24 mai 2024 de 8 h 30 à 16 h 30

M. Éric Langevin

Friday, May 24, 2024, from 8:30 a.m. to 4:30 p.m.

Mr. Marc-Antoine Langevin

Friday, May 24, 2024, from 8:30 a.m. to 3:30 p.m.

Dr. Timothy M. Bizga

Friday, May 24, 2024, from 8:30 a.m. to 11:30 a.m

Ms. Kathleen Bokrossy

Ms. Beth Parkes

Friday, May 24, 2024, from 12:30 p.m. to 3:30 p.m. (Repeat from AM session)

Ms. Kathleen Bokrossy

Ms. Beth Parkes

Vendredi 24 mai 2024 de 8 h 30 à 15 h 30

Dr Robert Durand

Dre Marie-Andrée Houle

Friday, May 24, 2024, from 8:30 a.m. to 11:30 a.m.

Dr. Adam Hodges

Friday, May 24, 2024, from 12:30 p.m. to 3:30 p.m.

Dr. Adam Hodges

Friday, May 24, 2024, from 8:30 a.m. to 3:30 p.m.

Mr. Paul Pelletier

Vendredi 24 mai 2024 de 8 h 30 à 15 h 30

Dr Chafic Safi

Vendredi 24 mai 2024 de 8 h 30 à 17 h et samedi 25 mai 2024 de 8 h 30 à 17 h

Dr Matthieu Schmittbuhl

Dr Daniel Turgeon

Samedi 25 mai 2024 de 8 h 30 à 16 h 30

M. Éric Langevin

Samedi 25 mai 2024 de 8 h 30 à 15 h 30

Dr Samer Abi Nader

Samedi 25 mai 2024 de 8 h 30 à 16 h 30

Dr Jean-Patrick Arcache

Dre Julia Cohen Levy

Dr Luc Gauthier

Saturday, May 25, 2024, from 8:30 a.m. to 3:30 p.m.

Dr. Faraj Edher

Samedi 25 mai 2024 de 8 h 30 à 15 h 30

Dre Nancy Mouradian

Dre Ryma Kabir

Dre Annik Pelletier

Dr Simon-Pierre Charbonneau

Samedi 25 mai 2024 de 8 h 30 à 15 h 30

Dr Thomas T. Nguyen